# SDR SWAA2020032319405

- Difficulty date: February 19, 2020
- Submitted: March 23, 2020
- Operation: Air carrier
- Aircraft: N271LV
- Make and model: Boeing 737705
- Aircraft serial: 29090
- Aircraft time: 53,217 hours, 37,798 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 143A7500
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FLOOR TO SIDEWALL SUPPORT AT FWD CARGO BAY BS500 - 500C LBL23 WL157. / SIDEPLATE CHANNEL SUPPORT FOUND OUT OF LIMITS IAW SRM 53-00-53-1A-2; MULTIPLES AREAS 1 X 1 MORE THAN 50% MATERIAL LOSS. FABRICATED SIDEWALL SUPPORT IAW SRM 53-30-53-01-2 BAC1496-444-7075-76 CLAD LOT# 1412169-1 AND DWG 143A 7500; APPLIED CHEMICAL CONVERSION COATING IAW SRM 51-20-01. FABRICATED REPAIR SPLICE FROM EXTRUSION BAC1496-444# 7075-T6 LOT# 1412169-1 APPLIED CHEMICAL CONVERSION COATING AND PRIMER IAW SRM 53-00-53-2R-5. INSTALLED NEW FLOOR TO SIDEWALL SUPPORT BS400-500D LBL23 IAW SRM 51-40-02 AND DWG 143A7500 80641U 26FEB20. REMOVAL OF SIDEWALL SUPPORT AT FCB BS400-500D IAW SRM 51-40-02.
